# SDR DLM88030325

- Difficulty date: April 2, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 35,364 hours, 28,208 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND CREW REPORT BURNING ODOR IN CABIN AROUND ROW 22A/B/C SHORTLY AFTER T/O ATL.  ODOR DISSIPATED QUICKLY.  PERFORMED DUCT BURNOUT.
